# SDR EIA2001095

- Difficulty date: February 28, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND FORWARD PIT FS 441 TO FS 467 LBL 27 SEAT TRACK UPPER CHORD CORRODED.  REPAIRED SEAT TRACK PER ECRA 933-53-097-2.  (M)
